| Model Number |
45-750824 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis and reported unavailable; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
Event or Problem Description
As reported, the physician was performing a de-clot on a fistula on the left arm.Access site was with a 7f sheath in the brachial artery.After placing one.035 azur coil, he then attempted a second coil which broke off in the 5f rim catheter.He tried to push it out but it would not move.He then abandoned the case and removed everything.While removing the catheter, the sheath backed out of the brachial artery and patient began bleeding from the site.The physician was able to re-access the site and placed a covered stent to stop the bleeding.Patient is doing fine.No adverse events.Additional information indicated: no further treatment is needed to treat the fistula.